Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/9318
Title: On some set-valued iteration semigroups generated by interval-valued functions
Authors: Łydzińska, Grażyna
Keywords: Iteration theory; set-valued function; iteration semigroup; set-valued iteration semigroup.
Issue Date: 2016
Citation: Aequationes Mathematicae, Vol. 90, no. 2 (2016), s. 381-391
Abstract: Let X be an arbitrary set.We characterize all interval-valued functions A : X → 2R for which a multifunction F : (0,∞)×X → 2X of the form F(t, x) = A− A(x)+min{t, q − inf A(x)} , where q = supA(X), is an iteration semigroup. The multifunction F is the set-valued counterpart of the fundamental form of continuous iteration semigroups of singlevalued functions on an interval.
URI: http://hdl.handle.net/20.500.12128/9318
DOI: 10.1007/s00010-015-0346-2
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Lydzinska_On_some_set_valued_iteration_semigroups.pdf475,34 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons